# SDR 2025FA0000286

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: General aviation
- Aircraft: N42007
- Make and model: Cessna 172R
- Aircraft serial: 17280744
- Aircraft time: 5,358 hours
- Engine: Lyc IO360L2A
- Engine time: 11,433 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: ES3163
- Condition: Broken
- Location: Magneto
- Part time: 25 hours
- Component: Magneto, Hartzl
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HARTZELL AVIATION ALERT S.B. NO. 225 IT WAS FOUND ON MAGNETO S/N H-Y103862 HAD A BROKEN IMPULSE CAM ASSEMBLY PIN. MAGNETO WAS INSTALLED 4/14/2025 AND REMOVED FOR INSPECTION ON 4/21/2025. HARTZELL AVIATION HAS BEEN NOTIFIED.
